Health

Q: Why might I have diminished sensation?

13 total views

You’re young and premenopausal, yet you’ve lost genital sensation and some libido. This could be related to medications such as starting a birth control pill, using SSRI/SNRIs (antidepressants), beta blockers, pain meds, or other medications. It would be very helpful to have an exam to make sure this is normal; measuring hormones may be helpful to discern what might be going on.

Imaging the lower spine/pelvis can be helpful in a case like yours, as well.

A visit to your primary care provider or gynecologist will help you understand and respond to what’s happening! I encourage you to schedule that visit.

Share this Post

About Us

Celebrating our best lives at fifty and beyond! 50ismorefun brings you motivational news and stories centered around life, fitness, fashion, money, travel and health for active folks enjoying the second half of lives.